# SDR AALA202006119004

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 23,230 hours, 4,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT INOPERATIVE, SEAT 10C.  RECONNECTED LOOSE WIRE AT SEAT 10C PER AMM 33-50-00, OPERATIONAL CHECK GOOD.
